# SDR HNAA2015072900238

- Difficulty date: July 29, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 297
- Aircraft time: 57,184 hours, 63,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN EMERGENCY LIGHT SYS FLASHES ON/OFF INTERMITTENTLY DURING FLIGHT.  INSPECTED EMERGENCY LIGHT SYS, SWITCHES AND CIRCUIT BREAKERS.  NO DEFECTS NOTED.  INSPECTED BOTH BUSH BLOCKS, NO DEFECTS NOTED.  R & R 3352.PS2 POWER SUPPLY AND BATTERY IAW MM 33-52-00 AND COMPLIED WITH EMERGENCY LIGHTS OPS CHECKED WC 33.50.33. OPS CHECKED GOOD.
